# SDR AALA20170719007

- Difficulty date: July 19, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N825AA
- Make and model: Boeing 787-9
- Aircraft serial: 40644
- Aircraft time: 1,977 hours, 207 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMERGENCY FLASHLIGHT IN THE OVERHEAD FLIGHT CREW REST AREA FAILED TO TEST. REMOVED AND REPLACED THE FLASHLIGHT BATTERY IAW DMC-B787-A-25-64-00. OPS CHECKED GOOD.
